# SDR ABXA9900791

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5912285513
- Condition: Cracked
- Location: Bs 794
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CABIN WINDOW RETAINER FRAME CRACKED AT STATION 794, AFT LOWER CORNER.  REPAIRED IAW ABX REA D953-33951.
